# SDR AALA20160112008

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 113,983 hours, 18,782 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Part serial: 127902
- Condition: Inoperative
- Location: Zone 100
- Part time: 34,621 hours, 5,867 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED, AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, CREW REPORTED STRONG ELEC ODOR IN COCKPIT & CABIN.  R & R LT RECIRCULATION FAN IAW AMM 21-25-01.  OPERATIONAL CHECKED GOOD.
